# SDR UPS02238813

- Difficulty date: June 20, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI LIGHT SURFACE CORROSION FOUND ON TOP CAP OF FLOORBEAM AT BS 344 BETWEEN LBL 4 TO RBL 30.  CORROSION BLENDED BETWEEN LBL 4 AND RBL 30, FOUND TO BE OUTSIDE LIMITS.  REPLACED TOP CAP OF FLOORBEAM AT BS 344 IAW DWG 65-16316 AND SRM 51-30-2.
